Journal of Optimization Theory and Applications

, Volume 103, Issue 3, pp 705–714

Wiener–Hopf Equations Technique for Quasimonotone Variational Inequalities

  • M. A. Noor
  • E. A. Al-Said
Article

DOI: 10.1023/A:1021796326831

Cite this article as:
Noor, M.A. & Al-Said, E.A. Journal of Optimization Theory and Applications (1999) 103: 705. doi:10.1023/A:1021796326831

Abstract

In this paper, we use the Wiener–Hopf equations technique to suggest and analyze new iterative methods for solving general quasimonotone variational inequalities. These new methods differ from previous known methods for solving variational inequalities.

Variational inequalitiesWiener–Hopf equationsiterative methodsconvergence criteria

Copyright information

© Plenum Publishing Corporation 1999

Authors and Affiliations

  • M. A. Noor
    • 1
  • E. A. Al-Said
    • 2
  1. 1.Department of Mathematics and StatisticsDalhousie UniversityHalifaxCanada
  2. 2.Department of MathematicsKing Saud UniversityRiyadhSaudi Arabia